# SDR AALA20130912005

- Difficulty date: September 11, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 106,360 hours, 17,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER LOOSE AT LT NR 1 DOOR.  RESECURED EMERGENCY LIGHT COVER AT LT NR 1 DOOR.  OPERATIONS CHECKED NORMAL.
